# SDR AALA951531

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: 8100022002
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE.  REPLACED TWO EMERGENCY EXIT FLOOR PATH LIGHT STRIPS AND AN INVERTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
